Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 243724, 18 pages
http://dx.doi.org/10.5402/2011/243724
Research Article

On Differential Properties 𝑅𝜈-Generalized Solution of the Dirichlet Problem with Coordinated Degeneration of the Input Data

Computing Center, Far-Eastern Branch, Russian Academy of Sciences, Djambula Street, 25-260, Khabarovsk 680011, Russia

Received 16 February 2011; Accepted 11 April 2011

Academic Editors: G. Misiołek and C. Zhu

Copyright © 2011 Victor Anatolievich Rukavishnikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Assous, P. Ciarlet Jr., and J. Segré, “Numerical solution to the time-dependent Maxwell equations in two-dimensional singular domains: the singular complement method,” Journal of Computational Physics, vol. 161, no. 1, pp. 218–249, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Costabel, M. Dauge, and C. Schwab, “Exponential convergence of hp-FEM for Maxwell equations with weighted regularization in polygonal domains,” Mathematical Models & Methods in Applied Sciences, vol. 15, no. 4, pp. 575–622, 2005. View at Publisher · View at Google Scholar
  3. D. Arroyo, A. Bespalov, and N. Heuer, “On the finite element method for elliptic problems with degenerate and singular coefficients,” Mathematics of Computation, vol. 76, no. 258, pp. 509–537, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Li and V. Nistor, “Analysis of a modified Schrödinger operator in 2D: regularity, index, and FEM,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 320–338, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. A. Rukavishnikov, “On differentiability properties of an Rν-generalized solution of the Dirichlet problem,” Soviet mathematics—Doklady, vol. 40, no. 3, pp. 653–655, 1990. View at Google Scholar
  6. V. A. Rukavishnikov and A. G. Ereklintsev, “On the coercivity of the Rν-generalized solution of the first boundary value problem with coordinated degeneration of the input data,” Journal of Difference Equations, vol. 41, no. 12, pp. 1757–1767, 2005. View at Google Scholar
  7. V. A. Rukavishnikov and E. V. Kuznetsova, “Coercive estimate for a boundary value problem with noncoordinated degeneration of the input data,” Journal of Difference Equations, vol. 43, no. 4, pp. 550–560, 2007. View at Google Scholar
  8. V. A. Rukavishnikov and E. V. Kuznetsova, “The Rν-generalized solution with a singularity of a boundary value problem belongs to the space W2,ν+β/2+k+1k+2(Ω,δ),” Journal of Difference Equations, vol. 45, no. 6, pp. 913–917, 2009. View at Google Scholar
  9. V. A. Rukavishnikov, “Methods of numerical analysis for boundary value problems with strong singularity,” Russian Journal of Numerical Analysis and Mathematical Modelling, vol. 24, no. 6, pp. 565–590, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. V. A. Rukavishnikov and H. I. Rukavishnikova, “The finite element method for a boundary value problem with strong singularity,” Journal of Computational and Applied Mathematics, vol. 234, no. 9, pp. 2870–2882, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. V. A. Rukavishnikov and E. V. Kuznetsova, “A finite element method scheme for boundary value problems with noncoordinated degeneration of input data,” Numerical Analysis and Applications, vol. 2, no. 3, pp. 250–259, 2009. View at Publisher · View at Google Scholar
  12. S. M. Nikolsky, Approximating Functions of Multiple Variables and Embedding Theorems, Nauka, Moscow, Russia, 1977.